A Fresh Take on
Product Education

May 19th 2022, 2:00-5:30 PM ET

Product Summit: Creative Header Image Product Summit: Creative Header Image

About Product Summit: Creativity

Product Summit: Creativity elevates how we think about product and projects in the industry and equips distributors with cutting-edge ideas. This event features main stage interviews, 1-on-1 networking, and 15-minute breakout led by our supplier partners. These breakout sessions showcase cutting-edge products and include a promoted commonsku collection.

Past Product Summits have focused on sustainable and holiday products. Product Summit: Creativity is all about ingenuity: turning ordinary products into extraordinary experiences for your clients. Our Supplier partners will share new products that will spark your creativity and ideas about how to reimagine the role of product in your future success.

About commonsku

Product Summit is hosted by commonsku, cloud-based software for the promotional products industry. commonsku was created to empower your business: to streamline your workflow, connect your team, impress your clients, and allow you to close deals faster. We believe strongly in the power of events - in person and virtual - to connect and inspire professionals in the promotional products industry.

Speakers

Schedule

2:00 PM - 2:05 PM ET

Welcome to Product Summit

Read Session

Join Dave Shultz and Bobby Lehew for a brief kick-off as we share a few tips on how to make the most out of Product Summit — get ready to sharpen those creative and selling skills!

2:05 PM - 2:20 PM ET

The Business of Creative

Read Session

As the VP of Marketing for a multi-billion dollar, highly respected brand, Shelley’s experience gives her a unique perspective on both sides of the marketing brain: the creative side and the functional side, or what she calls the “what, why, and wow!” of marketing. In this interview with Shelly, we’ll discuss the business side of creative: how creativity, marketing, and design should work together and how to make them fit into the overall business mission.

2:20 PM - 2:40 PM ET

Crafting Merch for the Most Iconic Brands Today

Read Session

Revered for her style, design, and marketing madness, in this session, Ren will share the process that goes behind shaping the most iconic campaigns for some of the most vibrant brands today. From trends to production and sourcing to building an unforgettable design experience, we’ll chat with Ren about what it it takes to earn merch respect from the most discerning, demanding, and vibrant brands in the world.

2:40 PM - 3:00 PM ET

Bringing a Product Story to Life

Read Session

Through the visual medium, Jeff shapes how we think about product, how we weave it into our stories, and use it in our image media and video marketing to activate sales. In this session, Jeff will share some of his favorite brand and product stories and give tips and insight into how to sell a product through the vehicle of a story.

3:00 PM - 3:30 PM ET

Secrets Behind Ingenious Merch: From Ordinary to Extraordinary

Read Session

This industry is extraordinary ingenious. Every day, the best in the business take an average, ordinary product that anyone can get, and reshape it through an experience that no one else can emulate. In this session, we’ll talk with this creative panel of branding experts about what goes behind each of their unique processes. From inception through to completion, we’ll unpack tips, lessons learned, and advice on how to craft and create memorable merch experiences for your clients. It’s a fast-paced, fun panel of insight that will give you a gimplise into the different ways we work!

3:30 PM - 3:45 PM ET

Breakout Round 1: ab Prime, HPG, Fields Manufacturing, and iClick

Read Session

Breakouts are an opportunity to learn from some of your favorite supplier partners. In these 15 minute sessions, suppliers will share their top sustainable product ideas, each accompanied by a commonsku Collection. Pick the best track for you and if you can’t make them all - don’t worry! All breakout sessions are recorded and will be sent to attendees after the event.

3:45 PM - 4:00 PM ET

Breakout Round 2: Gemline, Ariel Premium Supply, Raining Rose, and Lion Circle Corp.

Read Session

Breakouts are an opportunity to learn from some of your favorite supplier partners. In these 15 minute sessions, suppliers will share their top sustainable product ideas, each accompanied by a commonsku Collection. Pick the best track for you and if you can’t make them all - don’t worry! All breakout sessions are recorded and will be sent to attendees after the event.

4:00 PM - 4:15 PM ET

Breakout Round 3: Starline, Knoss Apparel, Maple Ridge Farm, and Pop!Promos

Read Session

Breakouts are an opportunity to learn from some of your favorite supplier partners. In these 15 minute sessions, suppliers will share their top sustainable product ideas, each accompanied by a commonsku Collection. Pick the best track for you and if you can’t make them all - don’t worry! All breakout sessions are recorded and will be sent to attendees after the event.

4:15 PM - 4:30 PM ET

Breakout Round 4: Cutter & Buck, Hirsch Gift, NC Custom, and Denik

Read Session

Breakouts are an opportunity to learn from some of your favorite supplier partners. In these 15 minute sessions, suppliers will share their top sustainable product ideas, each accompanied by a commonsku Collection. Pick the best track for you and if you can’t make them all - don’t worry! All breakout sessions are recorded and will be sent to attendees after the event.

4:30 PM - 4:45 PM ET

Breakout Round 5: Logomark, Towel Specialties, S&S Activewear, and Fill it Forward

Read Session

Breakouts are an opportunity to learn from some of your favorite supplier partners. In these 15 minute sessions, suppliers will share their top sustainable product ideas, each accompanied by a commonsku Collection. Pick the best track for you and if you can’t make them all - don’t worry! All breakout sessions are recorded and will be sent to attendees after the event.

4:45 PM - 5:00 PM ET

Breakout Round 6: PCNA, Gold Bond, Tekweld, and Peerless

Read Session

Breakouts are an opportunity to learn from some of your favorite supplier partners. In these 15 minute sessions, suppliers will share their top sustainable product ideas, each accompanied by a commonsku Collection. Pick the best track for you and if you can’t make them all - don’t worry! All breakout sessions are recorded and will be sent to attendees after the event.

5:00 PM - 5:30 PM ET

1-on-1 Networking

Read Session

Just like at our conferences IRL, we want to provide an opportunity to connect, face-to-face, for real-time engagement and the sharing of ideas! Over the course of 30 minutes, you’ll be matched with 10 different attendees to exchange thoughts on the event and ideas on how we can improve this industry.